MathSciNet Relay Station
MathSciNet bibliographic data
MR337044 65R05
Guzek, Joseph A.; Kemper, Gene A. A new error analysis for a cubic spline approximate solution of a class of Volterra integro-differential equations. Math. Comp. 27 (1973), 563–570.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement